×

Found 149 Documents (Results 1–100)

100
MathJax

On multiple solutions to a family of nonlinear elliptic systems in divergence form coupled with an incompressibility constraint. (English) Zbl 07531080

PDF BibTeX XML Cite
Full Text: DOI

Mathematical problems in thin elastic sheets: scaling limits, packing, crumpling and singularities. (English) Zbl 1372.35003

Marcellini, Paolo (ed.) et al., Vector-valued partial differential equations and applications. Cetraro, Italy, July 8–12, 2013. Cham: Springer; Florence: Fondazione CIME (ISBN 978-3-319-54513-4/pbk; 978-3-319-54514-1/ebook). Lecture Notes in Mathematics 2179. CIME Foundation Subseries, 125-193 (2017).
PDF BibTeX XML Cite
Full Text: DOI

New classes of integral functionals for which the integral representation of lower semicontinuous envelopes is valid. (English. Russian original) Zbl 1356.49017

Dokl. Math. 94, No. 1, 430-433 (2016); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 469, No. 4, 409-413 (2016).
MSC:  49J45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software